MathSciNet Relay Station
MathSciNet bibliographic data
MR2456092 12D10 (51M16)
Minda, D.; Phelps, S. Triangles, ellipses, and cubic polynomials. Amer. Math. Monthly 115 (2008), no. 8, 679–689.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement